# SDR USAA960249

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500-520
- Part time: 19,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TWO 2 INCH CRACKS AT NUT PLATE HOLES BS 500 G TO BS 520 BL 0 INTERCOSTAL.  REPAIRED PER S/B 737-53-1120 AND EA 40888.  (M)
